# SDR AALA202506029406

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 31,319 hours, 11,992 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR STUCK IN CLOSED POSITION. MAINTENANCE LUBED DOOR LOCK MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
